# SDR A6WA200840490

- Difficulty date: June 5, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 23,011 hours, 19,745 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Condition: Faulted
- Location: Nr 1
- Part time: 12,705 hours, 11,435 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED ADC NR 1 FAILURE INDICATION WITH MACH TRIM CAS MESSAGE DURING APPROACH.  REMOVED AND REPLACED AIR DATA COMPUTER NR 1.  (A)
